Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 67, NWS Duluth, MN

June 25, 2016Aitkin County, Itasca County, Saint Louis County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Jun 25, 2016, 3:16 PM CDT for Aitkin County, Itasca County, Saint Louis County, Minnesota. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 25, 2016, 3:16 PM CDT (20:16 UTC)
Expired
Jun 25, 2016, 4:00 PM CDT
In force
44 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Aitkin County, MN, Itasca County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 85 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 1:47 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 952 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
952 J/kg
Mixed-layer CIN
-326 J/kg
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 12:47 PM CDT, 2 hours 29 minutes earlier.

Area forecast discussion, Jun 25, 12:47 PM CDT, 2 hours 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Duluth MN
1247 PM CDT SAT JUN 25 2016

.UPDATE...
Issued at 1247 PM CDT Sat Jun 25 2016

Very busy morning today with the thunderstorm complex moving
across far northern Minnesota. This was a fairly textbook morning
low level jet/warm-moist advection event, with the elevated activity
riding the area where the LLJ intersected the 925-850 mb
thermal/moisture and CAPE gradient. While the deep updrafts
associated with this MCS have translated well to the east over
central Lk Superior, a low amplitude, but fairly mature meso-high
has developed (likely aided in part by the cold Lk Superior water
temps), and has created a fairly robust northeast surge of surface
winds across the western third of the big lake. Several buoys and
KDYT have been peridoically gusting to above 20-25 knots as a
result. This is still below the threshold for a small craft
advisory, but has vastly increased the risk of RIP currents along
the MN/WI Point beaches this afternoon as 2-3 foot swell continues
to come on shore. We have increased the risk of RIP currents in
the surf zone forecast and also issued a beach hazards statement
as we are right on the cusp between moderate and high risk for RIP
currents.

The other major concern for this afternoon/evening, as has been
well-advertised, is the threat for more severe storms as the
primary upper wave and approaching cold front interact with a very
unstable airmass with sufficient deep layer shear for supercells.
most of the kinematic parameters and dynamic forcing certain
suggest a good probability of at least a few rather high end
storms, with 60-120 meter 12 hour height falls across northern MN
this evening, combined with 40+ knots of deep layer shear and at
least sufficient near surface shear and LCL heights for tornadic
supercells. However, as with the event last Sunday, much of the
evolution and threat levels for the rest of today are conditional
with respect to convective mode. If storms rapidly grow upscale to
a line or MCS, damaging wind gusts and the potential for very
large hail will be the primary threats, but if storm mode can
remain discrete for 2-3 hours, the attendant tornado threat with
the most intense storms/supercells will likely be considerably
higher, in particular in the vicinity of the northward retreating
outflow boundary from the morning MCS that currently lies from
near Duluth to Bigfork as of noon.

&&

.SHORT TERM...(Today through Sunday)
Issued at 300 AM CDT Sat Jun 25 2016

Main concern for short term is severe weather today and this
evening.

Current surface analysis indicates an area of showers and thunderstorms
moving along the international border. This area will continue to
move along the border early this morning. Another area of strong
to severe thunderstorms extends from Warroad to Fosston. This
area of storms should clip the western portion of Koochiching
county in the next hour.

The main focus for the short term is another round of severe
weather this afternoon and this evening across the forecast area.
SPC basically has the entire forecast area in an enhanced area
for severe thunderstorms. The situation today is somewhat similar
to last Sunday's situation. Forecast CAPE values are a little
lower (3K <today> vs. 4K <Sunday>) and the best shear region is
behind the front while it was with the front last Sunday. As
indicated by the day shift...unlike last Sunday...there will not
be as strong as a cap so thunderstorms will develop earlier.
But...like last Sunday...a cold front will move through NE MN this
afternoon and NW WI this evening. Out ahead of of it...dewpoints
will be in the middle 60s to lower 70s. There will be a
possibility of supercells at the beginning of the evening with a
line developing in the late afternoon and evening. Large hail and
damaging winds along with possible tornadoes will be the main
threats with the storms

After the front passes...an area of high pressure will build into
the region late saturday night brining in cooler and drier air for
Sunday. A weak shortwave will move through Northern MN Sunday
afternoon brining a chance for showers.

.LONG TERM...(Sunday night through Friday)
Issued at 300 AM CDT Sat Jun 25 2016

A cut off upper lever low will translate across Ontario through
sunday night. The resulting cyclonic flow, along with much cooler
air, to dive over the western lake superior region Monday. The cold
air aloft will bring tight pressure gradient into the region,
producing gusty northwest winds sunday night through Monday.

Latest guidance suggests temps at 850hPa are on the order of just a
degree or two above zero C with the core of the coldest air that
tracks over the MN arrowhead zones Monday. High Temperatures on
Monday will be well below normal across the region with readings
topping out generally in the 60s. The steep lapse rates and
instability will also result in scattered rain showers during this
time.

Surface high pressure and mid level ridging will build into the
Northland through Mid week, bringing a return to seasonable
temperatures and winds of generally less than 10 kts.

Rain chances return to the forecast late Wednesday through Thursday
as a vort max, with transition to cold air advection, drops out of
canada and tracks over the forecast area. Latest GFS/ECM are in good
agreement that an upper level low deepens over hudson bay through
the end of the week, keeping the western great lakes region in a
cool unstable cyclonic flow as we go into the Holiday weekend.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday morning)
Issued at 1247 PM CDT Sat Jun 25 2016

Mainly MVFR ceilings with some patches of VFR at the start of the
forecast. With the approach of the front, expect thunderstorms to
develop and become numerous late this afternoon. Once the
thunderstorms are underway, mainly VFR ceilings will be found, with
IFR visibilities with the stronger storms. Some hail may occur
with the stronger storms. Gusty surface winds will occur ahead of the
front, in the vicinity of the storms, and diminish behind the front.
Conditions will improve to VFR behind the front by 03Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  82  57  78  54 /  80  70  20  10
INL  80  58  69  54 /  80  30  50  10
BRD  85  59  79  56 /  80  20  10   0
HYR  86  59  80  56 /  70  90  10   0
ASX  84  60  80  56 /  70  90  10  10

&&

.DLH Watches/Warnings/Advisories...
WI...Beach Hazards Statement until 8 PM CDT this evening for WIZ001.

MN...Beach Hazards Statement until 8 PM CDT this evening for MNZ037.

LS...None.
&&
Hazardous weather outlook, Jun 25, 11:36 AM CDT, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
1136 AM CDT SAT JUN 25 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-261015-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
1136 AM CDT SAT JUN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED
THROUGH TONIGHT. THE MAIN THREATS WILL BE LARGE HAIL...DAMAGING
WIND GUSTS...TORRENTIAL AND LOCALLY HEAVY RAINFALL WHICH COULD
RESULT IN LOCALIZED FLOODING...AND FREQUENT LIGHTNING. A TORNADO
CANNOT BE RULED OUT WITH THE MOST INTENSE STORMS...ESPECIALLY
SOUTH OF US HIGHWAY 2 IN MINNESOTA AND WISCONSIN.

MONITOR NOAA WEATHER RADIO...LOCAL TELEVISION AND RADIO...AND
INTERNET SOURCES FOR POSSIBLE WATCHES AND WARNINGS. TAKE A MOMENT
NOW TO PLAN WHERE YOU WOULD SEEK SHELTER WHEN STORMS THREATEN.

STRONG NORTHEAST WINDS WILL RESULT IN AN INCREASED THREAT OF RIP
CURRENTS...MAINLY NEAR THE TWIN PORTS...INCLUDING THE BEACHES OF
MINNESOTA AND WISCONSIN POINTS. PLEASE REFER TO THE LATEST SURF
ZONE FORECAST AND BEACH HAZARDS STATEMENT FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WESTERLY WINDS OF 20 MPH...WITH GUSTS IN EXCESS OF 30
MPH...AND EXPECTED SUNDAY AND SUNDAY NIGHT ACROSS THE NORTHLAND.
THESE WIND SPEEDS COULD RESULT IN DIFFICULT DRIVING CONDITIONS...
ESPECIALLY FOR LIGHTWEIGHT OR HIGH PROFILE VEHICLES.

THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN WEDNESDAY NIGHT AND
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS WILL BE NEEDED TODAY AND TONIGHT.

LSZ121-140>148-261015-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
1136 AM CDT SAT JUN 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED OVER WESTERN LAKE
SUPERIOR THROUGH TONIGHT. LARGE HAIL...WIND GUSTS GREATER THAN 40
KNOTS AND LOCALLY HIGHER WAVES...TORRENTIAL RAINFALL...AND
FREQUENT CLOUD TO WATER LIGHTNING CAN BE EXPECTED WITH THESE
STORMS. IF VENTURING OUT ON THE WATER TODAY...PLAN AHEAD TO LOCATE
THE NEAREST SAFE HARBOR AND ENSURE YOU CAN RECEIVE WATCH AND
WARNING INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

STRONG WEST WINDS OF 25 KNOTS...WITH HIGHER GUSTS...ARE FORECAST
TO DEVELOP SUNDAY AND PERSIST INTO MONDAY. THESE WINDS AND WAVES
WOULD CREATE CONDITIONS HAZARDOUS TO SMALL CRAFT...AND A SMALL
CRAFT ADVISORY MAY BE NEEDED BY LATE TONIGHT.

HUYCK/STEWART

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 25, 2:42 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
242 PM CDT SAT JUN 25 2016

MNZ011-252000-
NORTH ST. LOUIS-
242 PM CDT SAT JUN 25 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN ST. LOUIS
COUNTY...

AT 242 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER NORTHWESTERN
BOUNDARY WATERS CANOE AREA WILDERNESS...OR 25 MILES NORTH OF ELY...
MOVING EAST AT 55 MPH.

WIND GUSTS UP TO 40 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  NORTHWESTERN BOUNDARY WATERS CANOE AREA WILDERNESS AROUND 245 PM
  CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE LAKE AGNES...CROOKED
LAKE AND LAC LA CROIX.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

LAT...LON 4833 9205 4832 9200 4830 9201 4827 9201
      4824 9197 4825 9197 4825 9195 4823 9196
      4824 9189 4821 9186 4820 9180 4819 9180
      4814 9208 4829 9220 4835 9204
TIME...MOT...LOC 1942Z 250DEG 48KT 4826 9202

DAP
Special weather statement, Jun 25, 2:59 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
259 PM CDT SAT JUN 25 2016

WIZ009-252015-
PRICE-
259 PM CDT SAT JUN 25 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PRICE
COUNTY...

AT 258 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR PHILLIPS...OR
22 MILES SOUTH OF PARK FALLS...MOVING NORTHEAST AT 55 MPH.

WIND GUSTS UP TO 40 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
PRICE COUNTY...INCLUDING THE FOLLOWING LOCATIONS: CRANBERRY LAKE...
WILSON LAKE NEAR PHILLIPS AND MUSSER LAKE.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

LAT...LON 4549 9039 4565 9052 4587 9009 4582 9004
      4560 9004
TIME...MOT...LOC 1958Z 240DEG 49KT 4561 9036

DAP
Special weather statement, Jun 25, 3:00 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
300 PM CDT SAT JUN 25 2016

WIZ009-252015-
PRICE-
300 PM CDT SAT JUN 25 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PRICE
COUNTY...

AT 300 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS 7 MILES WEST OF
WESTBORO...OR 15 MILES NORTH OF MEDFORD...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 40 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  OGEMA AROUND 310 PM CDT.
  PRENTICE AND SPIRIT AROUND 315 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BRANTWOOD.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

LAT...LON 4540 9065 4568 9005 4542 9004 4538 9015
      4538 9063
TIME...MOT...LOC 2000Z 238DEG 44KT 4535 9045

DAP
Special weather statement, Jun 25, 3:04 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
304 PM CDT SAT JUN 25 2016

MNZ025-033-034-252015-
SOUTH CASS-NORTH CASS-CROW WING-
304 PM CDT SAT JUN 25 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CASS AND
CROW WING COUNTIES...

AT 304 PM CDT...AN AREA OF STRONG THUNDERSTORMS COVERED MUCH OF
THE BRAINERD LAKES AREA...ALL STORMS WERE MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH...PENNY SIZE HAIL...HEAVY DOWNPOURS...AND
FREQUENT CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BRAINERD...BAXTER...CROSBY...BREEZY POINT...PEQUOT LAKES...CROSSLAKE...
NISSWA...PINE RIVER...EMILY...IRONTON...DEERWOOD...PILLAGER...FIFTY LAKES...
CUYUNA...GULL LAKE...MERRIFIELD...UPPER SOUTH LONG LAKE...SOUTH LONG
LAKE...OUTING AND SYLVAN.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
MINNESOTA.

LAT...LON 4689 9433 4697 9378 4693 9377 4621 9399
      4625 9436 4627 9434 4629 9435 4630 9439
      4633 9443 4633 9446 4631 9449 4631 9450
TIME...MOT...LOC 2003Z 254DEG 32KT 4659 9408

 MILLER
Special weather statement, Jun 25, 3:11 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
311 PM CDT SAT JUN 25 2016

WIZ009-252030-
PRICE-
311 PM CDT SAT JUN 25 2016

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PRICE
COUNTY...

AT 311 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR OGEMA...OR 21
MILES NORTH OF MEDFORD...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH...HALF INCH HAIL...HEAVY DOWNPOURS...AND
OCCASIONAL CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL BE NEAR...
  OGEMA AROUND 320 PM CDT.
  PRENTICE AROUND 325 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BRANTWOOD AND
CRANBERRY LAKE.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

LAT...LON 4546 9057 4571 9028 4553 9004 4550 9004
      4538 9030 4538 9046
TIME...MOT...LOC 2011Z 228DEG 35KT 4545 9041

DAP
Local storm report, Jun 25, 3:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
315 PM CDT SAT JUN 25 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             AITKIN                  46.53N 93.71W
06/25/2016  E1.25 INCH       AITKIN             MN   TRAINED SPOTTER

            .

&&

KLH

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 9:40 PM CDTSpecial Weather StatementDLHKoochiching50 min
Jun 24, 10:23 PM CDTSpecial Weather StatementDLHKoochiching52 min
Jun 25, 2:52 AM CDTSpecial Weather StatementDLH23 min
Jun 25, 3:09 AM CDTSpecial Weather StatementDLHKoochiching51 min
Jun 25, 3:49 AM CDTSevere Thunderstorm WarningDLHKoochiching26 min
Jun 25, 3:54 AM CDTSpecial Weather StatementDLH36 min
Jun 25, 4:07 AM CDTSevere Thunderstorm WarningDLHKoochiching38 min
Jun 25, 4:38 AM CDTSevere Thunderstorm WarningDLHKoochiching52 min
Jun 25, 5:15 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis45 min
Jun 25, 5:38 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis22 min
Jun 25, 5:55 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis35 min
Jun 25, 6:03 AM CDTSpecial Weather StatementDLHKoochiching27 min
Jun 25, 6:20 AM CDTSpecial Weather StatementDLH25 min
Jun 25, 6:22 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis38 min
Jun 25, 6:28 AM CDTSevere Thunderstorm WarningDLHItasca, Koochiching47 min
Jun 25, 6:51 AM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis39 min
Jun 25, 7:18 AM CDTSevere Thunderstorm WarningDLHSaint Louis42 min
Jun 25, 7:47 AM CDTSpecial Weather StatementDLH28 min
Jun 25, 7:54 AM CDTSevere Thunderstorm WarningDLHCook, Lake51 min
Jun 25, 8:06 AM CDTSevere Thunderstorm WarningDLHLake, Saint Louis39 min
Jun 25, 8:25 AM CDTSpecial Marine WarningDLH50 min
Jun 25, 8:32 AM CDTSpecial Weather StatementDLHCook13 min
Jun 25, 8:45 AM CDTSevere Thunderstorm WarningDLHCook, Lake, Saint Louis45 min
Jun 25, 8:52 AM CDTSpecial Weather StatementDLHCook23 min
Jun 25, 9:02 AM CDTSpecial Weather StatementDLHSaint Louis13 min
Jun 25, 9:27 AM CDTSevere Thunderstorm WarningDLHCook, Lake48 min
Jun 25, 9:32 AM CDTSpecial Weather StatementDLHLake13 min
Jun 25, 9:44 AM CDTSpecial Marine WarningDLH61 min
Jun 25, 9:52 AM CDTSpecial Weather StatementDLHLake23 min
Jun 25, 10:15 AM CDTSpecial Weather StatementDLHLake15 min
Jun 25, 10:19 AM CDTSpecial Weather StatementDLHCook11 min
Jun 25, 10:41 AM CDTBeach Hazards StatementDLHCarlton, Saint Louis9 hr
Jun 25, 1:41 PM CDTSpecial Weather StatementDLHCrow Wing19 min
Jun 25, 2:09 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing51 min
Jun 25, 2:27 PM CDTSpecial Weather StatementDLHKoochiching18 min
Jun 25, 2:29 PM CDTSpecial Weather StatementDLH16 min
Jun 25, 2:41 PM CDTSpecial Weather StatementDLHKoochiching19 min
Jun 25, 2:42 PM CDTSpecial Weather StatementDLH18 min
Jun 25, 2:51 PM CDTSevere Thunderstorm WarningDLHAitkin, Saint Louis24 min
Jun 25, 3:00 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing30 min
Jun 25, 3:04 PM CDTSpecial Weather StatementDLHCrow Wing11 min
Jun 25, 3:26 PM CDTSpecial Weather StatementDLHKoochiching34 min
Jun 25, 3:29 PM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing46 min
Jun 25, 3:36 PM CDTSpecial Weather StatementDLHKoochiching24 min
Jun 25, 3:49 PM CDTTornado WarningDLHAitkin, Carlton, Saint Louis26 min
Jun 25, 3:51 PM CDTSpecial Weather StatementDLHLake of the Woods9 min
Jun 25, 4:00 PM CDTSevere Thunderstorm WarningDLHKoochiching45 min
Jun 25, 4:01 PM CDTSevere Thunderstorm WarningDLHKoochiching29 min
Jun 25, 4:04 PM CDTFlash Flood WarningDLHAitkin, Crow Wing6 hr
Jun 25, 4:07 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine, Saint Louis53 min
Jun 25, 4:10 PM CDTSpecial Weather StatementDLHSaint Louis20 min
Jun 25, 4:32 PM CDTSevere Thunderstorm WarningDLHItasca, Saint Louis43 min
Jun 25, 4:34 PM CDTSpecial Marine WarningDLH56 min
Jun 25, 4:36 PM CDTSevere Thunderstorm WarningDLHCarlton, Lake, Saint Louis39 min
Jun 25, 4:43 PM CDTSevere Thunderstorm WarningDLHKoochiching47 min
Jun 25, 4:55 PM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine50 min
Jun 25, 5:01 PM CDTSpecial Weather StatementDLHKoochiching29 min
Jun 25, 5:12 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis48 min
Jun 25, 5:14 PM CDTSevere Thunderstorm WarningDLHSaint Louis31 min
Jun 25, 5:25 PM CDTSpecial Marine WarningDLH65 min
Jun 25, 5:25 PM CDTSevere Thunderstorm WarningDLHKoochiching, Saint Louis50 min
Jun 25, 5:32 PM CDTSpecial Weather StatementDLHKoochiching28 min
Jun 25, 5:44 PM CDTSevere Thunderstorm WarningDLHPine46 min
Jun 25, 6:01 PM CDTSpecial Weather StatementDLHKoochiching29 min
Jun 25, 6:15 PM CDTSpecial Weather StatementDLHLake15 min
Jun 25, 6:16 PM CDTSpecial Weather StatementDLHKoochiching29 min
Jun 25, 6:20 PM CDTSpecial Marine WarningDLH55 min
Jun 25, 6:22 PM CDTSpecial Marine WarningDLH53 min
Jun 25, 6:32 PM CDTSpecial Weather StatementDLHKoochiching28 min
Jun 25, 6:40 PM CDTSpecial Weather StatementDLHCook20 min
Jun 25, 2:59 PM CDTSpecial Weather StatementDLHPrice16 min
Jun 25, 3:00 PM CDTSpecial Weather StatementDLHPrice15 min
Jun 25, 3:11 PM CDTSpecial Weather StatementDLHPrice19 min
Jun 25, 3:17 PM CDTSevere Thunderstorm WarningDLHPrice43 min
Jun 25, 5:53 PM CDTSpecial Weather StatementDLHAshland, Sawyer, Washburn7 min
Jun 25, 6:12 PM CDTSpecial Weather StatementDLHBurnett18 min
Jun 25, 6:22 PM CDTSevere Thunderstorm WarningDLHAshland, Bayfield53 min
Jun 25, 6:37 PM CDTSevere Thunderstorm WarningDLHAshland, Burnett, Sawyer, Washburn38 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.